# SDR 2001UALA00359

- Difficulty date: March 27, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Aircraft time: 59,179 hours, 34,036 cycles
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 7276138
- Condition: Inoperative
- Location: Nr 2 Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO DEN DUE TO INOPERABLE NR 2 RIGHT FUEL BOOST PUMP INDICATION. SUPPLEMENTAL DATA UPDATE.  REPLACED NR 2 AFT LEFT CIRCUIT BREAKER.
